# SDR DALA2019012844684

- Difficulty date: January 28, 2019
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,812 hours, 25,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 3748315) DURING INSPECTION FOUND DENT ON LEFT HORIZONTAL STABILIZER APPROXIMATELY 1.5 FEET OUTBOARD OF FUSELAGE. DENT WAS REPAIRED PER B737-800 SRM 55-10-01-2R-1.
